# SDR GUUA9395302082011

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 31,601 hours, 40,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 288 S16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSP, DISCOVERED CORROSION ON STRINGER 16 AFT OF FS 288. (OPEN)
